# SDR TWAA9802401

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS OUT AT ROW 16 RT AND LT SIDES.  REPLACED BATTERIES IN POWER PACK.  CHECK-C 5-9-97 STL.  (X)
